Підписатись
Sergey Shadrin
Sergey Shadrin
KdVI UvA
Підтверджена електронна адреса в uva.nl
Назва
Посилання
Посилання
Рік
Tautological relations and the -spin Witten conjecture
C Faber, S Shadrin, D Zvonkine
Annales scientifiques de l'Ecole normale supérieure 43 (4), 621-658, 2010
1852010
Identification of the Givental formula with the spectral curve topological recursion procedure
P Dunin-Barkowski, N Orantin, S Shadrin, L Spitz
Communications in Mathematical Physics 328, 669-700, 2014
1642014
Wheeled PROPs, graph complexes and the master equation
M Markl, S Merkulov, S Shadrin
Journal of Pure and Applied Algebra 213 (4), 496-535, 2009
842009
Blobbed topological recursion: properties and applications
G Borot, S Shadrin
Mathematical Proceedings of the Cambridge Philosophical Society 162 (1), 39-87, 2017
782017
A polynomial bracket for the Dubrovin-Zhang hierarchies
A Buryak, H Posthuma, S Shadrin
Journal of Differential Geometry 92 (1), 153-185, 2012
752012
Ramifications of Hurwitz theory, KP integrability and quantum curves
A Alexandrov, D Lewanski, S Shadrin
Journal of High Energy Physics 2016 (5), 1-31, 2016
722016
Integrals of ψ-classes over double ramification cycles
A Buryak, S Shadrin, L Spitz, D Zvonkine
American Journal of Mathematics 137 (3), 699-737, 2015
642015
The spectral curve and the Schrödinger equation of double Hurwitz numbers and higher spin structures
M Mulase, S Shadrin, L Spitz
Communications in Number Theory and Physics 7 (1), 125-143, 2013
582013
Pre-Lie deformation theory
V Dotsenko, S Shadrin, B Vallette
Moscow Mathematical Journal 16 (3), 505-543, 2016
562016
Chamber behavior of double Hurwitz numbers in genus 0
S Shadrin, M Shapiro, A Vainshtein
Advances in Mathematics 217 (1), 79-96, 2008
552008
Quantum spectral curve for the Gromov–Witten theory of the complex projective line
P Dunin-Barkowski, M Mulase, P Norbury, A Popolitov, S Shadrin
Journal für die reine und angewandte Mathematik 726, 267-289, 2017
542017
On double Hurwitz numbers with completed cycles
S Shadrin, L Spitz, D Zvonkine
Journal of the London Mathematical Society 86 (2), 407-432, 2012
532012
On deformations of quasi-Miura transformations and the Dubrovin–Zhang bracket
A Buryak, H Posthuma, S Shadrin
Journal of Geometry and Physics 62 (7), 1639-1651, 2012
502012
BCOV theory via Givental group action on cohomological field theories
S Shadrin
Moscow Mathematical Journal 9 (2), 411-429, 2009
502009
Polynomiality of Hurwitz numbers, Bouchard–Marino conjecture, and a new proof of the ELSV formula
P Dunin-Barkowski, M Kazarian, N Orantin, S Shadrin, L Spitz
Advances in Mathematics 279, 67-103, 2015
472015
Dubrovin’s superpotential as a global spectral curve
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
Journal of the Institute of Mathematics of Jussieu 18 (3), 449-497, 2019
462019
Maurer-Cartan methods in deformation theory: the twisting procedure
V Dotsenko, S Shadrin, B Vallette
London Mathematical Society Lecture Note Series 488, viii+177 pp., 2024
42*2024
Equivalence of ELSV and Bouchard–Mariño conjectures for -spin Hurwitz numbers
S Shadrin, L Spitz, D Zvonkine
Mathematische Annalen 361 (3-4), 611-645, 2015
412015
De Rham cohomology and homotopy Frobenius manifolds
V Dotsenko, S Shadrin, B Vallette
Journal of the European Mathematical Society 17 (3), 535-547, 2015
402015
Combinatorics of loop equations for branched covers of sphere
P Dunin-Barkowski, N Orantin, A Popolitov, S Shadrin
International Mathematics Research Notices 2018 (18), 5638-5662, 2018
362018
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20